Open problems in CEM: A new look at the stability analysis of the finite-difference time-domain method

Ergül Ö. S. , Aksoy S., Özakm M. B.

IEEE Antennas and Propagation Magazine, vol.56, no.1, pp.293-299, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.1109/map.2014.6821801
  • Journal Name: IEEE Antennas and Propagation Magazine
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.293-299